# SDR FDEA202310141763

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 93,684 hours, 22,844 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Float
- Part number: 61088800
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 3 HOURS INTO FLIGHT, FL 340, RECEIVED  A LEVEL 2  FUEL QTY/USED CHK.  COMPLIED WITH QRH.  WHEN SYSTEM  WAS SWITCHED TO MANUAL AND THE TAIL TANK WAS  ISOLATED, THE TAIL TANK CONTINUED TO DECREASE  400LBS IN 4 MINUTES.  SUSPECT THE FUEL LEAK WAS IN  OR CONNECTED TO THE TAIL TANK.  EMERGENCY CREW SAW  A SLOW DRIP FROM THE LEFT SIDE OF THE TAIL. THE  FUEL DIFFERENTIAL AT BLOCK IN WAS 14,280LBS.   REMOVED, REPLACED AND OPS CHECKED BOTH LH AND RH                                  TAIL TANK FULL FLOAT SWITCHES REF FEDEX MD-11 AMM                                 28-14-01-4. OPS                                                                        CHECK GOOD
